Binary equality implication constraints, normal forms and data redundancy

There are no files associated with this record.

Title Binary equality implication constraints, normal forms and data redundancy
Author Wang, Junhu
Editor A Tarlecki
Year Published 2007
Publisher Elsevier
Citation Information Processing Letters, Vol. 101, pp. 20-25
Peer Reviewed Yes
Published Yes
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice